# SDR 96ZZZX5505

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2619
- Make and model: Bell 206L-3
- Aircraft serial: 51375
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 206033509003
- Condition: Worn
- Location: Xmsn Restraint
- Part time: 460 hours
- Component: 206033506101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT BEARINGS WORN BEYOND LIMITS.  REPLACED 2 EACH BEARINGS, PN 206-033-509-003.
